# SDR DALA2024122011882

- Difficulty date: September 4, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N522DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0673
- Aircraft time: 1,939 hours, 181 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR HEATERS INOP ON PFR. FOUND SPDB-14 LDA PIN 5 BURNT FOR 1023DS AND 1024DS 2L AND 2R FWD HEATED FLOOR PANELS. 2L AND 2R HEATED FLOOR PANELS REMOVED FOR T/S. (399270) TERMINAL BLOCK 5688VT204 1/2 UN RACKED. HEATED FLOOR PANEL 1039SREMOVED. 3 AFT CARGO PANELS REMOVED. ALL. HFP'S WIRING CKS GOOD IAW A350 TS25-27-XX-0E001-421A-A. FOUND 4 EACH HFP'S FINS 1025DS,1035DS,1036DS, AND 1044DS SHORTED TO GND INTERNAL TO PANELS (399270). TERMINAL BLOCKS 5688UT204 1/2 RE RACKED. 1 AFT CARGO FWD LEFT CEILING PANEL REMOVED (527338) REINSTALLED HEATED FLOOR PANELS 1023DS, 1024DS AND 1036 DS PER A350 AMM A350-A-25-27-55-00002-720A-A (889389) REINSTALLED 3 AFT CARGO CEILING PNLS PER A350 AMM A350-A-50-13-61-00001- 720A-A (889389). REINSTALLED ORIGINAL PCB-SPDB11 SLOT A PER A350 -A-25-27-XX-0E001-421A-A (503183). REMOVED BURNT CONNECTOR, RE TERMINATED WIRES PER A350 ESPM: A350-A-20-48-01001-0410-A INSTALLED WIRES INTO NEW CONNECTOR PER A350 ESPM:A350-A-20-48-2A -01001-0410-A. INSTALLED NEW SSSP CARD INTO CABINET (1401XY). PER A350 AMM: 24-74. CLOSED UP FWD CARGO PANELS. STILL WAITING ON FLOOR PANELS 300-095-742, 300-095-723, 300-095-724, 300-095- 722. REPLACED AND REACTIVATED HEATED FLOOR PANELS 1025DS,1035DS AND 1044DS PER A350 AMM 25-27. OPS CHECK GOOD. MEL AND PLAC REMOVED. M PROCEDURES REVERSED. NTF REAPPLIED AT PANEL LOCATIONS NOTED ABOVE REF A350 AMM 25-28. OK FOR SVC. (LP# 5424348)
